# SDR ASAA2019053029538

- Difficulty date: May 30, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 35,678 hours, 10,488 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Loose
- Location: Boost Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT #2 MAIN TANK BOOST PUMP INOP. FAILED @ FL340 30 MINUTES INTO FLIGHT. GROUNDED - YES. ON INITIAL TROUBLESHOOTING, FOUND GFI RELAY NOT TRIPPED. ACCOMPLISHED FIM TASK 28-22 TASK 816 "NO 2 TANK AFT BOOST PUMP CIRCUIT BREAKER OPEN-FAULT ISOLATION". ON FUEL TANK RT FOUND AFT BOOST PUMP CONNECTOR LOOSE. EXAMINED CONNECTOR AND BOOST PUMP PINS, FOUND NO DAMAGE AND ALL WIRING SECURE. RECONNECTED CONNECTOR AND OPS CHECKED #2 AFT FUEL BOOST PUMP. GROUND VERIFICATION SUCCESSFUL, A/C RELEASED FOR SERVICE.
